SciELO - Scientific Electronic Library Online

 
vol.47 número3Abscessos cerebrais múltiplos causados por infecção por Penicillium spp índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista do Instituto de Medicina Tropical de São Paulo

versão On-line ISSN 1678-9946

Resumo

BELDA JUNIOR, Walter  e  FEROLLA, Ana Carolina Junqueira. Acute generalized exanthematous pustulosis (AGEP). Case report. Rev. Inst. Med. trop. S. Paulo [online]. 2005, vol.47, n.3, pp.171-176. ISSN 1678-9946.  https://doi.org/10.1590/S0036-46652005000300011.

Acute Generalized Exanthematous Pustulosis (AGEP) is a drug-induced dermatosis characterized by an acute episode of sterile pustules over erythematous-edematous skin. It is accompanied by an episode of fever, which regresses a few days after discontinuation of the drug that caused the condition or as a result of corticosteroid treatment. The main triggering drugs are antibiotics, mainly beta-lactam ones. Other medications, such as antifungal agents, non steroid anti-inflammatory drugs, analgesics, antiarrhythmic, anticonvulsant and antidepressant drugs, may also be responsible. Histologically, it is characterized by the existence of vasculitis, associated with non-follicular subcorneal pustules. A case of a Caucasian female outpatient unit of Dermatology with AGEP, who presented with generalized pustulosis lesions after the use of cephalosporin for urinary infection is related. The diagnosis was confirmed by the clinical and pathological correlations, the resolution of the dermatosis after discontinuation of the drug and use of systemic corticosteroid treatment, and the recurrence of the disorder after the introduction of a similar drug. The importance of the recognition of this drug-induced dermatosis is given by its main differential clinical and histological diagnoses: generalized pustular psoriasis and subcorneal pustulosis.

Palavras-chave : Antibiotics; Drug-induced dermatosis; Pustular psoriasis.

        · resumo em Português     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons